Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On continued fractions of given period


Author: Christian Friesen
Journal: Proc. Amer. Math. Soc. 103 (1988), 9-14
MSC: Primary 11A55
DOI: https://doi.org/10.1090/S0002-9939-1988-0938635-4
MathSciNet review: 938635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A direct proof is given of the fact that, for any $ k \in {{\mathbf{Z}}^ + }$, there are infinitely many squarefree integers $ N$, where the continued fraction expansion of $ \sqrt N $ has period equal to $ k$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11A55

Retrieve articles in all journals with MSC: 11A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0938635-4
Article copyright: © Copyright 1988 American Mathematical Society